About bounded properties of smooth solutions of some differential-operator equations
Saved in:
| Date: | 1999 |
|---|---|
| Main Authors: | Gorodetsky, V.V., Drin, I.I. |
| Format: | Article |
| Language: | English |
| Published: |
Інститут прикладної математики і механіки НАН України
1999
|
| Series: | Нелинейные граничные задачи |
| Online Access: | https://nasplib.isofts.kiev.ua/handle/123456789/169269 |
| Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
| Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
| Cite this: | About bounded properties of smooth solutions of some differential-operator equations / V.V. Gorodetsky, I.I. Drin // Нелинейные граничные задачи: сб. науч. тр. — 1999. — Т. 9. — С. 5-39. — Бібліогр.: 4 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSimilar Items
-
About bounded properties of smooth solutions of some differential-operator equations
by: Gorodetsky, V.V., et al.
Published: (1999) -
Bounded solutions of a differential equation with piecewise constant operator coefficients
by: M. F. Horodnii, et al.
Published: (2021) -
On asymptotic properties of solutions to some differential-functional equations
by: D. V. Belskij, et al.
Published: (2016) -
Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations
by: A. O. Ignatev
Published: (2015) -
On the bounded solutions of a difference equation with variable operator coefficient
by: M. F. Horodnii, et al.
Published: (2016)